# SDR SWAA2019102338159

- Difficulty date: September 30, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6536U14
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 (UPPER) BEAM CRACKED IN THE RADIUS ON THE INBOARD SIDE. / R&R #5 BEAM PER WO.
